본문 바로가기
KERD
논문KCI 등재

$I_{\lambda}$-convergence in intuitionistic fuzzy $n$-normed linear space

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

The notion of lacunary ideal convergence in intuitionistic fuzzy normed linear space (IFNLS) was introduced by the present corresponding author [P. Debnath, Lacunary ideal convergence in intuitionistic fuzzy normed linear spaces, Comput. Math. Appl., 63 (2012), 708-715] and an open problem in that paper was whether every lacunary $I$-convergent sequence is lacunary $I$-Cauchy. Further, a new concept of convergence of sequences in an intuitionistic fuzzy $n$-normed linear space (IFnNLS) was given in [M. Sen, P. Debnath, Lacunary statistical convergence in intuitionistic fuzzy $n$-normed linear spaces, Math. Comput. Modelling, 54 (2011), 2978-2985]. With the help of this new definition of convergence, the main aim of this paper is to introduce the concept of $I_{\lambda}$-convergence in an IFnNLS, where $I$ is an ideal of a family of subsets of positive integers $\mathbb{N}$. We also define $I_{\lambda}$-limit points and $I_{\lambda}$-cluster points and establish relations between them. Finally we introduce the notion of $I_{\lambda}$-Cauchy sequence in IFnNLS. We improve and extend some existing results and give a positive answer to the open problem mentioned above in the setting of an IFnNLS.

Abstract

The notion of lacunary ideal convergence in intuitionistic fuzzy normed linear space (IFNLS) was introduced by the present corresponding author [P. Debnath, Lacunary ideal convergence in intuitionistic fuzzy normed linear spaces, Comput. Math. Appl., 63 (2012), 708-715] and an open problem in that paper was whether every lacunary $I$-convergent sequence is lacunary $I$-Cauchy. Further, a new concept of convergence of sequences in an intuitionistic fuzzy $n$-normed linear space (IFnNLS) was given in [M. Sen, P. Debnath, Lacunary statistical convergence in intuitionistic fuzzy $n$-normed linear spaces, Math. Comput. Modelling, 54 (2011), 2978-2985]. With the help of this new definition of convergence, the main aim of this paper is to introduce the concept of $I_{\lambda}$-convergence in an IFnNLS, where $I$ is an ideal of a family of subsets of positive integers $\mathbb{N}$. We also define $I_{\lambda}$-limit points and $I_{\lambda}$-cluster points and establish relations between them. Finally we introduce the notion of $I_{\lambda}$-Cauchy sequence in IFnNLS. We improve and extend some existing results and give a positive answer to the open problem mentioned above in the setting of an IFnNLS.

참고문헌 (38)

  1. K. T. Atanassov, "Terminological diffculities in fuzzy set theory-the case of intuitionistic fuzzy sets", Fuzzy Sets and Systems, 156, pp.496~499 (2005)
  2. K. T. Atanassov, "Intuitionistic Fuzzy Sets", Fuzzy Sets and Systems, 20, pp.87~96 (1986)
  3. T. Bag, "Finite dimensional fuzzy normed linear spaces", J. Fuzzy Math, 11(3), pp.687~705 (2003)
  4. G. Cattaneo, "Basic intuitionistic principle in fuzzy set theories and its extensions (a terminological debate on Atanassov IFS)", Fuzzy Sets and Systems, 157, pp.3198~3219 (2006)
  5. T. Beaula, "On closed graph theorem and Riesz theorem in intuitionistic 2-fuzzy 2-normed space", Ann. Fuzzy Math. Inform, 9(5), pp.771~781 (2015)
  6. S. C. Cheng, "Fuzzy linear operator and fuzzy normed linear spaces", Bull. Cal. Math. Soc, 86, pp.429~436 (1994)
  7. S. G. Dapke, "On intuitionistic fuzzy si-2-normed spaces", Ann. Fuzzy Math. Inform, 10(3), pp.343~360 (2015)
  8. P. Debnath, "Lacunary ideal convergence in intuitionistic fuzzy normed linear spaces", Comput. Math. Appl, 63, pp.708~715 (2012)
  9. P. Debnath, "Results on lacunary difference ideal convergence in intuitionistic fuzzy normed linear spaces", J. Intell. Fuzzy Syst, 28(3), pp.1299~1306 (2015)
  10. P. Debnath, "A generalized statistical convergence in intuitionistic fuzzy n-normed linear spaces", Ann. Fuzzy Math. Inform (2016)
  11. P. Debnath, "Some completeness results in terms of infinite series and quotient spaces in intuitionistic fuzzy n-normed linear spaces", J. Intell Fuzzy Syst, 26(2), pp.975~982 (2014)
  12. P. Debnath, "Some results of calculus for functions having values in an intuitionistic fuzzy n-normed linear space", J. Intell. Fuzzy Syst, 26(6), pp.2983~2991 (2014)
  13. D. Dubois, "Terminological diffculities in fuzzy set theory-the case of "intuitionistic fuzzy sets"", Fuzzy Sets and Systems, 156, pp.485~491 (2005)
  14. A. Esi, "λ-ideal convergence in intuitionistic fuzzy 2-normed linear space", J. Intell. Fuzzy Syst, 24, pp.725~732 (2013)
  15. H. Fast, "Sur la convergence statistique", Colloq. Math, 2, pp.241~244 (1951)
  16. C. Felbin, "Finite dimensional fuzzy normed linear spaces", Fuzzy Sets and Systems, 48, pp.239~248 (1992)
  17. P. Grzegorzewski, "Some notes on (Atanassov's) intuitionistic fuzzy sets", Fuzzy Sets and Systems, 156, pp.492~495 (2005)
  18. H. Gunawan, "On n-normed spaces", Int. J. Math. Math. Sci, 27, pp.631~639 (2001)
  19. B. Hazarika, "Generalized ideal convergence in intuitionistic fuzzy normed linear spaces", Filomat, 27(5), pp.811~820 (2013)
  20. O. Kaleva, "On fuzzy metric spaces", Fuzzy Sets and Systems, 12, pp.215~229 (1984)
  21. S. Karakus, "Statistical convergence on probabilistic normed spaces", Math. Commun, 12, pp.11~23 (2007)
  22. S. Karakus, "Statistical convergence on intuitionistic fuzzy normed spaces", Chaos, Solitons & Fractals, 35, pp.763~769 (2008)
  23. A. K. Katsaras, "Fuzzy topological vector spaces", Fuzzy Sets and Systems, 12, pp.143~154 (1984)
  24. P. Kostyrko, "I-convergence", Real Anal. Exchange, 55, pp.669~686 (2000)
  25. P. Kostyrko, "I-convergence and extremal I-limit points", Math. Slovaca, 55, pp.443~464 (2005)
  26. I. Kramosil, "Fuzzy metric and statistical metric spaces", Kybernetica, 11, pp.326~334 (1975)
  27. L. Leindler, "Uber die de la vallee-pousinsche summeierbarkeit allgemeiner orthogonalreihen", Acta Math. Acad. Sci. Hungar, 16, pp.375~387 (1965)
  28. M. Mursaleen, "λ-statistical convergence", Math. Slovaca, 50, pp.111~115 (2000)
  29. M. Mursaleen, "Intuitionistic fuzzy 2-normed space and some related concepts", Chaos, Solitons Fractals, 42, pp.224~234 (2009)
  30. M. Mursaleen, "On ideal convergence of double sequences in intuitionistic fuzzy normed spaces", Comput. Math. Appl, 59, pp.603~611 (2010)
  31. R. Saadati, "On the intuitionistic fuzzy topological spaces", Chaos Solitons Fractals, 27, pp.331~344 (2006)
  32. M. Saheli, "Hahn-Banach theorem in fuzzy normed spaces", Ann. Fuzzy Math. Inform, 11(2), pp.293~300 (2016)
  33. E. Savas, "A generalized statistical convergence via ideals", Applied Math. Letters, 24, pp.826~830 (2011)
  34. M. Sen, "Lacunary statistical convergence in intuitionistic fuzzy n-normed linear spaces", Math. Comp. Modelling, 54, pp.2978~2985 (2011)
  35. M. Sen, "Statistical convergence in intuitionistic fuzzy n-normed linear spaces", Fuzzy Inf. Eng, 3, pp.259~273 (2011)
  36. H. Steinhaus, "Sur la convergence ordinaire et la convergence asymptotique", Colloq. Math, 2, pp.73~74 (1951)
  37. N. Thillaigovindan, "On lacunary statistical convergence in intuitionistic fuzzy n-normed linear spaces", Ann. Fuzzy Math. Inform, 1(2), pp.119~131 (2011)
  38. Srinivasan Vijayabalaji, "Intuitionistic fuzzy $n$-normed linear space", 대한수학회보, 44(2), pp.291~308 (2007), 대한수학회

관련 논문AI추천

이 간행물의 다른 논문 (9건)